# SDR HALA2010111800546

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,770 hours, 31,505 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Part serial: 45A0129
- Condition: Malfunctioned
- Location: Apu
- Part time: 788 hours, 160 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER LANDING APU FAULT LIGHT ON.  REPLACED ECU APU CHECKED OK.
